RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 57–64 (Mi mz2434)  

This article is cited in 1 scientific paper (total in 1 paper)

On the estimates for the number of solutions of an equation with integral coefficients

V. V. Illarionov

Balashov Institute (Branch) of the Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (456 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1120–1125

Bibliographic databases:

UDC: 519.6
Received: 18.03.1993

Citation: V. V. Illarionov, “On the estimates for the number of solutions of an equation with integral coefficients”, Mat. Zametki, 54:5 (1993), 57–64; Math. Notes, 54:5 (1993), 1120–1125

Citation in format AMSBIB
\Bibitem{Ill93}
\by V.~V.~Illarionov
\paper On the estimates for the number of solutions of an equation with integral coefficients
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 57--64
\mathnet{http://mi.mathnet.ru/mz2434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267481}
\zmath{https://zbmath.org/?q=an:0826.11013}
\elib{http://elibrary.ru/item.asp?id=12733437}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1120--1125
\crossref{https://doi.org/10.1007/BF01208390}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300006}


Linking options:
  • http://mi.mathnet.ru/eng/mz2434
  • http://mi.mathnet.ru/eng/mz/v54/i5/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Denis E. Leinartas, “Ob asimptotike funktsii vektornogo razbieniya”, Zhurn. SFU. Ser. Matem. i fiz., 3:3 (2010), 389–394  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:53
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020